# SDR ASAA2016062717184

- Difficulty date: June 27, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 37,936 hours, 11,461 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autothrottle Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/T WOULD NOT ENGAGE ON TAKEOFF AND FLIGHT, CLIMB, CRUISE, DESCENT.  ACFT GROUNDED. PERFORMED A/T SERVO TEST, REF AMM 22-31-00. INITIALLY THROTTLE 1 FAILED TEST.  CYCLED A/T DC-1 C/B.  PERFORMED A/T SERVO TEST AGAIN AND A/T SYS OPS TEST MULTIPLE TIMES, REF AMM 22-31-00. OPS NORMAL. NO FAULTS NOTED.
